0
RESEARCH PAPERS

The Steady-State Response of a Class of Dynamical Systems to Stochastic Excitation

[+] Author and Article Information
T. K. Caughey, F. Ma

California Institute of Technology, Pasadena, Calif. 91125

J. Appl. Mech 49(3), 629-632 (Sep 01, 1982) (4 pages) doi:10.1115/1.3162538 History: Received July 01, 1981; Online July 21, 2009

Abstract

In this paper a class of coupled nonlinear dynamical systems subjected to stochastic excitation is considered. It is shown how the exact steady-state probability density function for this class of systems can be constructed. The result is then applied to some classical oscillator problems.

Copyright © 1982 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In